# SDR YENA200558

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 19,637 hours, 7,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 824
- Condition: Loose
- Location: Wing
- Part time: 19,637 hours, 7,742 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THRU FL220 FELT SIGNIFICANT VIBRATION IN FRONT PART OF AIRCRAFT IN BOTH PILOTS SEATS AND RUDDER PEDALS, REDUCED POWER AND LEVELED OFF AND STILL FELT SAME VIBRATION.  ALL ENGINE INDICATIONS NORMAL.  PERFORMED PROCESS OF TSM TASK 05-50-00-810-801.  NO DEFECTS NOTED.  UPON FURTHER INSPECTION FOUND PANEL 127BG AT ACCESS DOOR 824 EXTREMELY LOOSE.  RE-SECURED PANEL IAW 53-12-13.
